Singularités des problèmes aux limites dans des polyèdres
Séminaire Équations aux dérivées partielles (Polytechnique) (1981-1982), Talk no. 8, 19 p.
@article{SEDP_1981-1982____A7_0,
     author = {Grisvard, Pierre},
     title = {Singularit\'es des probl\`emes aux limites dans des poly\`edres},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1981-1982},
     note = {talk:8},
     zbl = {0499.35038},
     mrnumber = {671605},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1981-1982____A7_0}
}
Grisvard, P. Singularités des problèmes aux limites dans des polyèdres. Séminaire Équations aux dérivées partielles (Polytechnique) (1981-1982), Talk no. 8, 19 p. http://www.numdam.org/item/SEDP_1981-1982____A7_0/

[1] Bouhafa: Thèse de 3ème cycle, Nice, 1982.

[2] Eskin: Boundary value problems for elliptic pseudo-differential equations, Nauka, Moscou, 1973. | Zbl 0458.35002

[3] Fichera: Comportamento asintotico del campo elettrico e della densita elettrica in prossimità dei un singolari della superficie conduttore, Rendiconti del Seminario Matematico dell' Università e del Politecnico di Torino, Vol. 32, p. 111-143, 1973-74. | MR 588372 | Zbl 0318.35007

[4] Grisvard: Alternative de Fredholm relative au problème de Dirichlet dans un polygone ou un polyèdre, Bollettino U.M.I. 1972, p; 132-164. | MR 312068 | Zbl 0277.35035

[5] Grisvard: Boundary value problems in domains with non smooth boundaries, Lecture Notes # 19, University of Maryland, 1980.

[6] Kondratiev: Boundary value problems for elliptic equations in domains with conical or angular points, Trudy Moskovkogo Mat. Obschetsva, t.16, 1967, pp.209-292 (et Transactions of the Moscow Mat. Soc. 1967 pp.227-313). | MR 226187 | Zbl 0194.13405

[7] Kondratiev: The smoothness of a solution of Dirichlet's problem for 2nd order elliptic equations in a region with a piecewise smooth boundary, Differentsial'nye Uravneniya, Vol. 6, n°10, 1970 (et Differential equations, Vol. 6, 1970, pp. 1392-1401). | Zbl 0257.35025

[8] Maz'Ja et Plamenevskii: Lp estimates of solutions of elliptic boundary value problems in domains with edges, Trugy Moskovkogo Mat. Obschetsva, t. 37, 1978 (et Transactions of the Moscow Mathematical Society, 1980, n°1, p.49-97). | Zbl 0453.35025

[9] Moussaoui et Sadallah: Régularité des coefficients de propagation de singularités pour l'équation de la chaleur dans un ouvert plan polygonal, C. R. Acad. Sc. Paris, t. 293, n°5, 1981, pp.297-300. | MR 638506 | Zbl 0476.35036

[10] Nikishkin: Singularitiesof the solution to the Dirichlet problem for a 2nd order equation in a neighborhood of an edge, Vestnik Moskov. Univ. Mat. 34, n° 2, 1979, pp.51-62 (et Moskow University Mathematics Bulletin, 34, n°2, pp.53-64). | Zbl 0433.35027